# SDR TWRA96238

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 51H CEILING EMERGENCY LIGHT IS INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED NORMAL AS PER MM 33-51-00.  (M)
